Results 1 to 7 of 7
  1. #1

    starting lexapro, little nervous

    So, two days ago I started Lexapro , well it's generic at only 5mg at the moment, and I'm starting to actually feel relief from my racing thoughts and anxiety attacks. They're not happening as often already and my thoughts aren't bothering me that much... however, since I'm new to lexapro, I'm not too familiar with it's side effects.

    About an hour or so after taking the pill the first day and the 2nd day I've felt very tired and also very, not completely dizzy, but off balance. I've also felt slightly nauseated. Are these symptoms anything to worry about? Or are they pretty common? I also have a headache, but I think that's from the mass amount of tension my body has been put through these past couple days.

    Also, I have my next appointment with my psych. on Monday I guess to make sure I'm alright.

  2. #2
    Join Date
    Apr 2012
    Posts
    483

    Re: starting lexapro, little nervous

    Hi, what you describe are probably side effects that occur during the startup phase of taking an SSRI. The nauseous feeling almost certainly is - 95% of the body's serotonin is in the gastric tract, so anything that plays around with serotonin is going to make you feel queasy. It did for me, when I started duloxetine.

    Others may be able to add their experiences here.
    __________________

    "What you resist, persists." - C. G. Jung

  3. #3
    Join Date
    Mar 2008
    Posts
    1,067

    Re: starting lexapro, little nervous

    Hi PhillyGirl
    Side effects are very normal within the first few weeks. You can feel odd, sicky etc. Do not worry as they will pass, just go with it and good luck

  4. #4

    Re: starting lexapro, little nervous

    Thank you to both of you. I appreciate it.

  5. #5
    Join Date
    Jan 2009
    Posts
    1,340

    Re: starting lexapro, little nervous

    Totally normal I'd say too and I also had hot flushing for a few days...hope Lex really helps you. xxx

  6. #6

    Re: starting lexapro, little nervous

    thank you everyone. How long did it take- estimating of course cause everyone is different- for you to feel at least back to how you were? I'm only on day 5 now and a lot is subsiding, but I still get anxiety and anxious thoughts mainly at nighttime.

  7. #7
    Join Date
    Oct 2012
    Posts
    137

    Re: starting lexapro, little nervous

    Quote Originally Posted by PhillyGirl921 View Post
    thank you everyone. How long did it take- estimating of course cause everyone is different- for you to feel at least back to how you were? I'm only on day 5 now and a lot is subsiding, but I still get anxiety and anxious thoughts mainly at nighttime.
    Took me about 3 weeks to a month to start feeling better. I wouldn't say i was completely back to normal but i really noticed a difference by then. I am on 5 mg a day.

    Mike

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Starting new job on monday, very nervous
    By GirlAfraid23 in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 8
    Last Post: 31-08-12, 21:19
  2. Starting Prozac Tomorrow....Nervous
    By fourth_letter in forum Fluoxetine / Prozac
    Replies: 8
    Last Post: 30-01-12, 09:17
  3. Starting Citalopram today and incredibly nervous
    By Benjo in forum Citalopram / Celexa
    Replies: 20
    Last Post: 27-10-11, 13:02
  4. starting to take Lexapro and am scared
    By om in forum Medication
    Replies: 3
    Last Post: 24-02-09, 21:33
  5. Nervous about starting college
    By sparkly17 in forum Panic / Panic Attacks
    Replies: 8
    Last Post: 09-09-08, 12:00

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •